Vol. 45, No. 1, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Bounded approximation by rational functions

Theodore William Gamelin and John Brady Garnett

Vol. 45 (1973), No. 1, 129–150
Mathematical Subject Classification 2000
Primary: 46J10
Secondary: 30A82
Milestones
Received: 19 April 1971
Revised: 3 August 1972
Published: 1 March 1973
Authors
Theodore William Gamelin
John Brady Garnett
Department of Mathematics
University of California
Los Angeles CA 90024
United States